Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The solution of an integral equation

Author: C. Nasim
Journal: Proc. Amer. Math. Soc. 40 (1973), 95-101
MSC: Primary 45H05
MathSciNet review: 0320665
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Various methods are developed to solve the integral equation $ f(x) = \int_0^\infty {g(t)} k(xt)dt$, when the Mellin transform $ K(s)$ of the kernel function $ k(x)$ is decomposable. Each method corresponds to the way $ K(s)$ is decomposed: Namely (i) $ K(s) = 1/L(1 - s)M(1 - s)$, (ii) $ K(s) = H(s)/M(1 - s)$ and (iii) $ K(s) = N(s)H(s)$, where $ L,M,N$ and $ H$ are arbitrary functions of the complex variable $ s$. Numerous special cases and examples are given to illustrate the technique and the advantage of these methods.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45H05

Retrieve articles in all journals with MSC: 45H05

Additional Information

Keywords: Fourier transform, Fourier kernel, Mellin transform, the Parseval Theorem, $ {L^2}$-space, convergence in mean, Laplace and Stieltjes integral equations, Bessel functions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society